# SDR 99ZZZX4325

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N82CR
- Make and model: Rkwell NA26565
- Aircraft serial: 46549
- System (JASC): 2761 · Drag Control Actuator
- Part: Restrictor
- Part number: 6F305B
- Condition: Failed
- Location: Spoiler
- Part time: 6,380 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILERS ACTUATED IN THE FAST MODE IN BOTH 'AIT' AND 'GROUND AUTO' POSITIONS.  IN-FLIGHT ACTIVATION CAUSED FAST ACTUATION AND SUDDEN ALTITUDE LOSS.  DETERMINED THAT RESTRICTOR THAT WAS INSTALLED PER SABRELINER S.O.K. 81-5 HAD FAILED INTERNALLY AND ALLOWED FLUID TO PASS UNRESTRICTED.  SUBMITTER RECOMMENDED VISUAL  INSPECTION EACH 4,000 LANDINGS.
